Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 124, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 30, 2015, 2:17 PM CDT for Travis County, Texas. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2015, 2:17 PM CDT (19:17 UTC)
- Expired
- Oct 31, 2015, 5:52 AM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Travis County, TX
The radar
The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) at Austin (ACRT2). The gauge peaked at 33.38 ft at Oct 30, 2015, 1:00 PM CDT.
- Action stage
- 25 ft
- Minor stage
- 33 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08158000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
688
WGUS44 KEWX 301917
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT FRI OCT 30 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Colorado River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-311052-
/O.NEW.KEWX.FL.W.0124.151030T1917Z-151031T1052Z/
/ACRT2.1.ER.151030T1759Z.151030T2000Z.151030T2252Z.NO/
217 PM CDT FRI OCT 30 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Colorado River At Austin.
* until late Friday night...or until the warning is cancelled.
* At 2:00 PM Friday the stage was 32.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Friday afternoon and continue to rise to
near 35.0 feet late Friday afternoon.The river will fall below flood stage by
Friday evening.
* Impact...At 35.0 feet...Lowest homes and apartments near the Colorado River
and the lower part of Onion Creek are threatened. Residents should monitor
NOAA All Hazards Weather Radio for developing flood warnings. Livestock can be
cut off in low areas below Austin. Lowest homes below Austin to Bastrop
flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Austin 25 33 32.9 Fri 02 PM 21.7 15.8 14.4 13.8 13.4
&&
LAT...LON 3023 9778 3030 9776 3020 9738 3014 9731
3007 9737 3013 9743
$$1 follow-up statement
362
WGUS84 KEWX 302020
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT FRI OCT 30 2015
...The flood warning is cancelled for the following rivers in Texas...
Pedernales River At Johnson City Affecting Blanco County
Colorado River At Austin Affecting Travis County
...The flood warning continues for the following rivers in Texas...
Barton Creek At Barton Ck Loop 360 Affecting Travis County
Colorado River At Bastrop Affecting Bastrop County
...The flood warning continues for the following rivers in Texas..
Onion Creek At Hwy 183 Affecting Travis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC031-302050-
/O.CAN.KEWX.FL.W.0119.000000T0000Z-151031T1350Z/
/JOCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
320 PM CDT FRI OCT 30 2015
The flood warning is cancelled for the Pedernales River At Johnson City.
* At 3:00 PM Friday the stage was 11.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river level will crest below flood stage at 12.6 feet
after 12am Saturday.
* Impact...At 13.0 feet...Low water crossings upstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Johnson City 13 14 11.2 Fri 03 PM 12.0 10.9 10.5 10.3 10.3
&&
LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
3041 9802 3031 9812
$$
TXC453-311420-
/O.EXT.KEWX.FL.W.0120.000000T0000Z-151031T1854Z/
/ABTT2.1.ER.151030T1833Z.151031T0000Z.151031T0654Z.NO/
320 PM CDT FRI OCT 30 2015
The flood warning continues for the Barton Creek At Loop 360.
* At 3:00 PM Friday the stage was 9.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.3 feet by 7pm
Friday evening...then begin falling.
* Impact...At 11.0 feet...Minor lowland flooding reaches lowest secondary roads
and low bridges. Significant rise downstream in Barton Springs Pool..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Barton Ck Loop 3 8 8 9.8 Fri 03 PM 6.3 2.4 1.6 1.5 1.4
&&
LAT...LON 3028 9788 3031 9785 3027 9781 3028 9778
3025 9774 3022 9781
$$
TXC453-302050-
/O.CAN.KEWX.FL.W.0124.000000T0000Z-151031T1052Z/
/ACRT2.1.ER.151030T1759Z.151030T1800Z.151030T1808Z.NO/
320 PM CDT FRI OCT 30 2015
The flood warning is cancelled for the Colorado River At Austin.
* At 3:00 PM Friday the stage was 31.3 feet.
* Flood stage is 33.0 feet.
* Forecast...The river will continue to fall to 24.0 feet by Friday morning.
* Impact...At 33.0 feet...Minor lowland flooding reaches low areas of the flood
plain. No significant damage occurs at this level near Austin but livestock
should be moved from low lying areas downstream. Lowest homes below Austin to
Bastrop are threatened..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Austin 25 33 31.3 Fri 03 PM 24.0 15.7 14.6 13.9 13.5
&&
LAT...LON 3023 9778 3030 9776 3020 9738 3014 9731
3007 9737 3013 9743
$$
TXC453-311420-
/O.CON.KEWX.FL.W.0121.000000T0000Z-151031T2020Z/
/ATIT2.3.ER.151030T1514Z.151030T2200Z.151031T0820Z.NR/
320 PM CDT FRI OCT 30 2015
The flood warning continues for the Onion Creek At Hwy 183.
* At 3:00 PM Friday the stage was 39.2 feet.
* Flood stage is 17.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river level was at crest around 39.2 feet at 3pm. The river
level will begin falling and is expected to fall below flood stage early
Saturday morning.
* Impact...At 38.0 feet...Major flooding in Onion Creek neighborhoods with
depths up to 5 feet in Onion Creek Forest, 3 to 10 feet in Timber Creek near
Pearce Lane, 4 feet in Onion Creek Plantations, 1 to 2 feet in Perkins Valley,
and 2 to 3 feet in Yarrabee Bend. Access to the Onion Creek neighborhoods is
now limited. Flooding of the South Austin WWTP is imminent. Much of FM 973 and
parts of Burleson Road are flooded. The 6100 block of East William Cannon
Drive and Pleasant Valley Road are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 183 15 17 39.2 Fri 03 PM 12.8 6.5 5.7 5.2 4.6
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$
TXC021-311420-
/O.EXT.KEWX.FL.W.0122.151031T0531Z-151101T1012Z/
/BRTT2.2.ER.151031T0531Z.151031T1200Z.151031T2212Z.NO/
320 PM CDT FRI OCT 30 2015
The flood warning continues for the Colorado River At Bastrop.
* At 3:00 PM Friday the stage was 6.8 feet.
* Flood stage is 23.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise to near 26.2 feet by Saturday morning.
The river level is expected to fall below flood stage by Saturday afternoon.
* Impact...At 27.0 feet...Moderate lowland flooding below Austin to below
Smithville threatens homes above Smithville in the Doty River, Hidden Valley,
and Pecan Shores Estates subdivisions. Livestock should be moved from
vulnerable areas of the flood plain. Low roads and bridges in the flood plain
are flooded and dangerous to motorists.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Bastrop 14 23 6.8 Fri 03 PM 26.2 14.9 6.2 4.0 3.2
&&
LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 30, 12:47 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Oct 30, 12:47 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1247 PM CDT FRI OCT 30 2015 .AVIATION.../18Z TAFS/ CONVECTION HAS CURRENTLY DECREASED SOMEWHAT ACROSS THE AUS...SAT...SSF TAF SITES WITH MAINLY ISOL/SCT -SHRA'S. HOWEVER...ADDITIONAL SHRA/TSRA'S ARE EXPECTED THIS AFTERNOON AND EVENING AS A SERIES OF UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION AHD OF A COLD FRONT. GENERALLY MVFR CONDITIONS WILL PERSIST ACROSS MUCH OF THE AREA THROUGH TONIGHT WITH BRIEF PERIODS OF IFR CONDITIONS AND STRONG GUSTY WINDS IN AND NEAR TSRA'S. THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE HILL COUNTRY LATE TONIGHT INTO EARLY SAT MORNING WITH DRIER CONDITIONS FILTERING INTO THE AREA AND ENDING RAIN CHCS FROM W TO E...LEADING TO VFR CONDITIONS BY MID MORNING SAT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 66 78 57 77 / 100 90 40 10 - AUSTIN BERGSTROM INTL AIRPORT 78 66 79 54 77 / 100 90 40 10 - NEW BRAUNFELS MUNI AIRPORT 79 67 82 56 79 / 90 90 40 10 - BURNET MUNI AIRPORT 75 62 74 54 75 / 90 90 30 10 - DEL RIO INTL AIRPORT 81 61 79 53 82 / 70 70 20 - 0 GEORGETOWN MUNI AIRPORT 76 65 76 54 75 / 90 90 40 10 - HONDO MUNI AIRPORT 80 65 83 54 80 / 90 80 30 - 0 SAN MARCOS MUNI AIRPORT 78 67 80 57 77 / 100 90 40 10 - LA GRANGE - FAYETTE REGIONAL 79 70 80 58 76 / 90 80 70 20 10 SAN ANTONIO INTL AIRPORT 80 67 82 57 80 / 90 90 30 - - STINSON MUNI AIRPORT 81 68 84 58 80 / 80 80 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...LH PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 30, 8:11 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 811 AM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-311315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 811 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE TODAY FOR MOST OF SOUTH CENTRAL TEXAS. THE FIRST ROUND OF THUNDERSTORMS IS OCCURRING THIS MORNING...AND A TORNADO WATCH IS IN EFFECT UNTIL NOON LOCAL TIME ALONG AND EAST OF KERRVILLE TO PEARSALL. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON AND TONIGHT...AND A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Local storm report, Oct 30, 1:35 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
135 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 6 N SAN MARCOS 29.96N 97.93W
10/30/2015 HAYS TX COCORAHS
SEVERE FLOODING REPORTED WITH NEARBY CREEKS IMPASSABLE
&&
EVENT NUMBER EWX1500843
SBSLocal storm report, Oct 30, 1:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 2 N JOHNSON CITY 30.31N 98.41W
10/30/2015 M3.19 INCH BLANCO TX COCORAHS
RAIN FALL DURING THE PAST 4 HOURS...WATER IS STANDING
IN FIELDS WITH PONDING ON ROADWAYS. LOCAL CREEK BANK IS
FULL
&&
EVENT NUMBER EWX1500844
SBSLocal storm report, Oct 30, 1:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
10/30/2015 M4.49 INCH TRAVIS TX COCORAHS
STORM TOTAL THUS FAR WITH 4.07 INCHES OCCURRING IN THE
PAST 6 HOURS
&&
EVENT NUMBER EWX1500845
SBSLocal storm report, Oct 30, 1:47 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HEAVY RAIN 5 WSW MANOR 30.32N 97.63W
10/30/2015 M1.39 INCH TRAVIS TX COCORAHS
RAINFALL IN THE PAST 90 MINUTES...
&&
EVENT NUMBER EWX1500846
SBSLocal storm report, Oct 30, 1:49 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SE SUNSET VALLEY 30.23N 97.82W
10/30/2015 M3.00 INCH TRAVIS TX COCORAHS
RAINFALL IN 60 MINUTES
&&
EVENT NUMBER EWX1500847
SBSSpecial weather statement, Oct 30, 2:02 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI OCT 30 2015
TXZ193-209-223-301945-
FAYETTE TX-BASTROP TX-GONZALES TX-
202 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 245 PM
CDT...
AT 201 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAELDER...OR 11 MILES WEST OF FLATONIA...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...WAELDER...CISTERN...MULDOON...KOVAR...JEDDO...COLONY...
THOMPSONVILLE...TOGO...PLUM...KIRTLEY...WEST POINT...WINCHESTER...
NEWTONVILLE...RABBS PRAIRIE AND FLOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO ADDITIONAL FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2958 9726 2968 9742 2976 9737 2979 9732
2981 9733 3015 9710 3011 9704 3003 9702
3006 9696 2999 9685
TIME...MOT...LOC 1901Z 215DEG 29KT 2970 9729
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:36 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 54 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 6:54 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 8 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:48 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 13 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Flash Flood Warning | EWX | Travis | 6 hr |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.